# SDR CALA2018111402374

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 61,938 hours, 22,290 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN INADVERTENTLY OPERATED THE O2 MASK PASSANGER SWITCH SEAT ROWS 8ABC,8DEF,10ABC,10DEF,11ABC 12ABC,22DEF,23DEF,24ABC,24DEF,25DEF,26ABC,26DEF,27ABC 28ABC,28DEF,29ABC,30ABC,31DEF,38ABC MUST BE PLACED ON MEL NOC      DESK: 05   NAME: ALAN                 DATE: 09-NOV-18- TOMC APPROVED SEAT ROWS LISTED ON THE TOP, PLACED ON MEL REPLACED USED O2 GENERATOR IN PSUS REF AMM 35-22-11 ADD EMP:U307987,U126394,U222030 REF L/P 8239061 INSPECTED INSTALLATION OF O2 GENERATORS IN LISTED LOCATIONS
